Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron Margaret D.

Posted by lois on April 7, 2001, at 12:04:00

In reply to Re: Remeron, posted by Margaret D. on April 6, 2001, at 20:08:53

Margaret,
Have you noticed an increase in the wt. gain problem at higher doses of remeron or the *same* amount of wt. gain problem? I need more for sleep so am increasing it from 30 to 45mgs and already feel more rested, but no increase in the wt. problem yet.We're all different.Just wondering about your experience? Thx.
Lois


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lois thread:16165
URL: http://www.dr-bob.org/babble/20010403/msgs/59024.html